- This topic has 0 replies, 1 voice, and was last updated 4 years, 10 months ago by Anonymous.
- March 1, 2016 at 3:34 am#38719AnonymousInactive
i everyone… I’ve been reading through the posts and have an insane amount of respect for everyone on here, especially since my usage pales in comparison to what some of you have had to come off of. I almost feel embarrassed to be here because my situation doesn’t seem as serious, but here I am anyway.
Long story short, I’m 28 and back in 2005 I had a bunch of dental procedures, starting with having wisdom teeth taken out, then having regular teeth taken out, then culminating in major jaw reconstruction surgery. Throughout this time I was on either oxycodone, vicodin, or codeine. Obviously I loved the way I felt on them, but once the recovery was over, so were my rx’s. And I was fine with that. Two years later I came across some through a friend, and since I liked them, I went for it. I’ve been buying them now for about two years, and I currently take 3 a day (30 mgs) of vicodin total. Believe me, I know that’s nothing compared to some, but it’s enough that I get w/d symptoms and extreme depression when I don’t have them. I know it’s not just the fact that I don’t have them—I also have a lot of depression and anxiety issues independent of them, and not being on them simply lets those through, and it sucks.
I guess my question is for people who were using specifically in my range. I am trying to figure out what my process will be like once I come off them for good, and it’s hard to gauge with most of these posts because the usage was so much higher. In the past two years the longest I’ve gone without was only two days, so I don’t know what the long-term is like. I can’t imagine that it would be as bad/severe/long as some of you coming off 20 a day.
So if there is anyone out there around my level (20-30mgs a day) who quit, I’d love some insight to your experience…how long before you felt normal, how severe the symptoms were, etc. I anticipate restless arms/legs, “stomach issues”, headaches, etc. Just not sure how long it will last. Do things like immodium and vitamins/supplements found in the “thomas recipe”
Thanks in advance.
- You must be logged in to reply to this topic.